Mellin transform approach for the solution of coupled systems of fractional differential equations

Salvatore Butera, Mario Di Paola

Research output: Contribution to journalArticle

276 Downloads (Pure)

Abstract

In this paper, the solution of a multi-order, multi-degree-of-freedom fractional differential equation is addressed by using the Mellin integral transform. By taking advantage of a technique that relates the transformed function, in points of the complex plane differing in the value of their real part, the solution is found in the Mellin domain by solving a linear set of algebraic equations. The approximate solution of the differential (or integral) equation is restored, in the time domain, by using the inverse Mellin transform in its discretized form
Original languageEnglish
Pages (from-to)32-38
Number of pages7
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume20
Issue number1
Early online date10 May 2014
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'Mellin transform approach for the solution of coupled systems of fractional differential equations'. Together they form a unique fingerprint.

  • Cite this